# SDR MALA976674

- Difficulty date: December 11, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWA - DURING HEAVY CHECK INSPECTION, TWO DENTS IN RIGHT FUSELAGE AT STATION 368.5 AND 384.4.  MAINTENANCE REPAIRED IAW EO NR S53035.  (M)
